# SDR AU960913

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320C1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Corroded
- Location: Fuselage Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRFRAME STRUCTURE CONTAINED NUMEROUS TYPES OF CORROSION IN ALL  AREAS
